MathSciNet Relay Station
MathSciNet bibliographic data
MR340642 32B10 (58C25)
Skoda, Henri; Briançon, Joël Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de ${\bf C}\sp{n}$. (French) C. R. Acad. Sci. Paris Sér. A 278 (1974), 949–951.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement